MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-52- user had incorrect code key.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 328 and 250 mg/dl.The customer's expected fasting blood glucose test result range is 130 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 225 mg/dl and 249 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is 02/03/2018.The code chip does not match the test strip lot number.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7311151
Report Number1000113657-2018-00256
Device Sequence Number19099277
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5163
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1